# SDR DXTA2010102004268

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 7,231 hours, 5,714 cycles
- Engine: Pwa PW545A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE TIRE BLEW OUT DURING LANDING.  R & R NOSE WHEEL/TIRE ASSY IAW MM 32-41-01.
